I have a skin related question. I have a very clear complexion. I don't usually get pimples and I try to eat very healthy usually.
Last week, I got a pimple after I had some chocolate at a party. Usually bad quality chocolate or coffee will make me break out so I stay away from those. However this pimple was weird because it didn't have white tip and it sort of hurt. So I applied some garnier salicylic acid spot treatment on that one area. I have been applying it for 2 days maybe twice a day now. The pimple is almost gone, but today i had some dead skin in that spot so i removed the dead skin, and applied some more of the treatment. It actually felt like it burned for about 10 seconds and then I didn't feel anything. However, now there is a big red spot where the dead skin was removed. I just want to know what I should/shouldn't do about this.
I just don't want it to scar forever or something. Please advise!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.